# SDR MWEA95455

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 49567711
- Condition: Cracked
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND IN THE LT KEEL A CANTED ANGLE SUPPORT CRACKED IN THE RADIUS AS STA 604, LONGERON 24L.  FABRICATED A NEW FITTING IAW DAC DWG 4956771 AND INSTALLED THAT ANGLE IAW THE SRM 51-30.
